Alert archive / New York / Wind Advisories in 2019

Wind Advisory 16, NWS Buffalo, NY

October 26, 20198 counties in New York

NWS Buffalo, NY issued this wind advisory at Oct 26, 2019, 4:18 AM EDT for 8 counties in New York. It took effect at Oct 26, 2019, 11:00 PM EDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2019, 4:18 AM EDT (08:18 UTC)
In effect from
Oct 26, 2019, 11:00 PM EDT
Expired
Oct 27, 2019, 4:51 PM EDT
In force
18 hr
Issued by
NWS Buffalo, NY

Counties Chautauqua County, NY, Erie County, NY, Genesee County, NY, Jefferson County, NY, Lewis County, NY, Monroe County, NY, Niagara County, NY, Orleans County, NY

The radar

The Buffalo radar (KBUF), 80 km from the middle of the area, began a volume at 08:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.3 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2019-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2019-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1130 m above ground
0-6 km bulk shear
81 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

016 
WWUS71 KBUF 260818
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
418 AM EDT Sat Oct 26 2019

NYZ019-085-261630-
/O.NEW.KBUF.WI.Y.0016.191027T0300Z-191027T1800Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
418 AM EDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 2 PM EDT
SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...From 11 PM this evening to 2 PM EDT Sunday.

* IMPACTS...Strong gusty winds could make driving on I-90 in high
  profile vehicles difficult and could blow around unsecured 
  objects. Tree limbs could be blown down and a few power outages 
  may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

Apffel
6 follow-up statements
513 
WWUS71 KBUF 261438
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1038 AM EDT Sat Oct 26 2019

NYZ019-085-262245-
/O.CON.KBUF.WI.Y.0016.191027T0300Z-191027T1800Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1038 AM EDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
2 PM EDT SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...From 11 PM this evening to 2 PM EDT Sunday.

* IMPACTS...Strong gusty winds could make driving on I-90 in 
  high profile vehicles difficult and could blow around 
  unsecured objects. Tree limbs could be blown down and a few 
  power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JLA
454 
WWUS71 KBUF 261611
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
1211 PM EDT Sat Oct 26 2019

NYZ001>003-010-011-270015-
/O.EXB.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, and Batavia
1211 PM EDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT FROM 10 AM TO 6 PM EDT SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee 
  counties.

* WHEN...From 10 AM to 6 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-270015-
/O.EXB.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
1211 PM EDT Sat Oct 26 2019

...WIND ADVISORY IN EFFECT FROM 8 AM TO 4 PM EDT SUNDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 8 AM to 4 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ019-085-270015-
/O.EXT.KBUF.WI.Y.0016.191027T0300Z-191027T2200Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
1211 PM EDT Sat Oct 26 2019

...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 6 PM
EDT SUNDAY...

* WHAT...South winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...From 11 PM this evening to 6 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JLA
441 
WWUS71 KBUF 262346
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
746 PM EDT Sat Oct 26 2019

NYZ019-085-270900-
/O.CON.KBUF.WI.Y.0016.191027T0300Z-191027T2200Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
746 PM EDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
6 PM EDT SUNDAY...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...From 11 PM this evening to 6 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001>003-010-011-270900-
/O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, and Batavia
746 PM EDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 6 PM EDT
SUNDAY...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee 
  counties.

* WHEN...From 10 AM to 6 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-270900-
/O.CON.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
746 PM EDT Sat Oct 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 4 PM EDT SUNDAY...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 8 AM to 4 PM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JJR/JLA
839 
WWUS71 KBUF 270759
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
359 AM EDT Sun Oct 27 2019

NYZ019-085-271600-
/O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
359 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...South to southwest winds 25 to 35 mph with gusts up to 
  50 mph expected.

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Through 6 PM EDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001>003-010-011-271600-
/O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, and Batavia
359 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee 
  counties.

* WHEN...From 10 AM to 6 PM EDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-271600-
/O.CON.KBUF.WI.Y.0016.191027T1200Z-191027T2000Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
359 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 4 PM
EDT THIS AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Jefferson and Lewis counties.

* WHEN...From 8 AM to 4 PM EDT today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
054 
WWUS71 KBUF 271330
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
930 AM EDT Sun Oct 27 2019

NYZ019-085-272130-
/O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/
Chautauqua-Southern Erie-
Including the cities of Jamestown, Orchard Park, and Springville
930 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph. The
  strongest winds will occur along the Lake Erie shoreline.  

* WHERE...Chautauqua and Southern Erie counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as holiday decorations. Tree limbs could be blown down and a 
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ001>003-010-011-272130-
/O.CON.KBUF.WI.Y.0016.191027T1400Z-191027T2200Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, and Batavia
930 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected. 

* WHERE...Niagara, Orleans, Monroe, Northern Erie, and Genesee 
  counties.

* WHEN...Until 6 PM EDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects such
  as holiday decorations. Tree limbs could be blown down and a  
  few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NYZ007-008-272000-
/O.CON.KBUF.WI.Y.0016.000000T0000Z-191027T2000Z/
Jefferson-Lewis-
Including the cities of Watertown and Lowville
930 AM EDT Sun Oct 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS
AFTERNOON...

* WHAT...Southeast winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Jefferson and Lewis counties.

* WHEN...Until 4 PM EDT this afternoon.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JLA
573 
WWUS71 KBUF 272051
NPWBUF

URGENT - WEATHER MESSAGE
National Weather Service Buffalo NY
451 PM EDT Sun Oct 27 2019

NYZ001>003-010-011-019-085-272200-
/O.CAN.KBUF.WI.Y.0016.000000T0000Z-191027T2200Z/
Niagara-Orleans-Monroe-Northern Erie-Genesee-Chautauqua-
Southern Erie-
Including the cities of Niagara Falls, Medina, Rochester, 
Buffalo, Batavia, Jamestown, Orchard Park, and Springville
451 PM EDT Sun Oct 27 2019

...WIND ADVISORY IS CANCELLED...

Winds have fallen to below advisory levels and will continue to
diminish through this evening, therefore the Wind Advisory has
been cancelled.

$$

JJR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this wind advisory went out at Oct 26, 2:00 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Oct 26, 2:00 AM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
200 AM EDT Sat Oct 26 2019

.SYNOPSIS...
High pressure will build across our region and provide fair
weather for most of the day today. A moisture-laden area of low
pressure will track across the eastern Great Lakes and bring a
soaking rain to the region tonight into Sunday, along with
windy conditions. In the wake of this system, high pressure will
build across the area and bring a return to sunshine and above
normal temperatures for Monday and Tuesday.

&&

.NEAR TERM /THROUGH TODAY/...
Early this morning, radar shows that lingering showers
associated with an upper level jet streak have ended and this
should leave dry weather which will last most of the day. There
still is considerably cloud cover across the region and this
should prevent or at least limit any fog from development. If
there are significant breaks in the clouds, localized fog
cannot be ruled out. Overnight lows will range from the upper
30s to lower 40s.

After this, high pressure will build across the region this
morning before moving into New England this afternoon. This
will promote morning sunshine before the next system starts to
again spread thickening/lowering clouds to western New York this
afternoon. The vast majority of the daylight hours will be dry
with the exception of far western New York where rain will begin
to move in mid to late afternoon. Otherwise, temperatures will
be near normal today with highs in the 50s.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
The remnants of Tropical Storm Olga will combine with a cold
front and track north across the Mississippi Valley Saturday.
Warm air advection will increase rapidly across Western and
North Central NY Saturday evening as 40-50kt low-level jet
approaches from the southwest. A southeasterly wind will
increase as the pressure gradient tightens across the region
overnight. While winds are breezy at the surface, an inversion
will keep the core of the low-level jet from mixing to the
surface. An exception will be along the Lake Erie shoreline,
adjacent to the Chautauqua Ridge where downsloping may allow
winds of 40-50 mph to get to the surface. Rain will spread
across the region Saturday night with pockets of moderate rain
as the surge of warm air from the south interacts with cooler
easterly flow. At this time, the heaviest rainfall will extend
from Lake Erie to Monroe and Wayne counties overnight.

Low pressure will track north-northeast and across the Central Great
Lakes Sunday morning. A dry slot will enter western NY and rain will
become showery from west to east through the day. The closed mid-
level low will become an open wave to the north-northwest by Sunday
afternoon. The original surface low will weaken while low pressure
off the southern New England coast deepens. By Sunday evening,
showers will be coming to an end across the North Country. Total
rainfall amounts will average an inch across the forecast area with
amounts closer to 0.75 across the interior Southern Tier and Finger
Lakes to 1.25 inches from Buffalo to Rochester to the Tug Hill
region. This will be a soaking rain for the region however little
hydrologic response is expected.

High pressure moves into the region for Monday and Monday night and
dry conditions are expected. Temperatures will be above normal
Saturday night through Monday night with lows in the 40s and highs
in the upper 50s to low 60s.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Latest medium range guidance continues to struggle over far south
and east the cold air settling into the Plains will make it into the
Great Lakes, and if it interact with the southern stream energy
working up toward the region.

Early on in the period, there seems to be better agreement with
ridging developing into the area Tuesday which will provide fair
weather, before forecast confidence greatly deteriorates
through the mid to late week period.

The latest Euro is similar to the Canadian suggesting a further
west and slower solution to the mid to late week storm system.
These solutions hang back the upper level energy longer the GFS.
The Euro is also stronger with the associated low than the
other models. With so much uncertainty, at this stage of the
forecast will lean toward continuity which has followed the
slower Euro more closely. But with that said, there is plenty
of uncertainty in the Wednesday through Friday time frame with
several different outcomes that could occur, including lake
effect precipitation and snow.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Variable conditions through 12Z. There will be a fairly solid
area of stratocumulus with cloud bases near 3k ft producing
patchy MVFR conditions and localized IFR conditions across the
higher Southern Tier terrain. Any prolonged clearing would
potentially allow locally dense radiation fog to develop however
this appears unlikely at any given location given how widespread
the cloud cover is.

Clouds will scatter out this morning as high pressure and drier
air builds in. This will result in VFR flight conditions from
12Z-21Z. Rain will spread from SW-NE along the nose of a 60 kt
LLJ and this will lower ceilings and visibility. This will
eventually result in MVFR flight conditions at most locations
and possibly IFR conditions at KJHW. This also will bring the
potential for wind shear late tonight.

Outlook...

Sunday...Conditions improving to VFR with rain diminishing.
Windy.
Monday and Tuesday...VFR.
Wednesday...VFR/MVFR with a chance of rain.

&&

.MARINE...
A weak pressure gradient will remain in place across the area
through most of the day today...along with correspondingly
minimal winds and waves. The next low pressure system will then
push into the area tonight...bringing widespread rain and the
likelihood of strong southeasterlies across the nearshore waters
of Lake Erie. A trailing cold front will then cross the region
on Sunday...with brisk westerlies likely following in its wake.
At this point...it still appears that Small Craft Advisories
will eventually be needed for both of these rounds of stronger
winds.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...None.

&&

SYNOPSIS...Apffel
NEAR TERM...Apffel
SHORT TERM...HSK
LONG TERM...TMA
AVIATION...Apffel
MARINE...Fries/JJR/Apffel
Hazardous weather outlook, Oct 25, 5:20 AM EDT, 22 hours 58 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
520 AM EDT Fri Oct 25 2019

NYZ001>008-010>014-020-021-261000-
Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-
Northern Erie-Genesee-Wyoming-Livingston-Ontario-Cattaraugus-
Allegany-
520 AM EDT Fri Oct 25 2019

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ019-085-261000-
Chautauqua-Southern Erie-
520 AM EDT Fri Oct 25 2019

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

South to southeast winds will increase Saturday night through Sunday
morning. Winds may gust in the 40 to 50 mph range along the Lake
Erie shore.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-261000-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
520 AM EDT Fri Oct 25 2019

This Hazardous Weather Outlook is for the New York waters of Lake
Erie, Lake Ontario, and the Saint Lawrence River.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:32 AM EDTGale WatchBUF6 hr
Oct 26, 4:32 AM EDTSmall Craft AdvisoryBUF50 hr
Oct 26, 10:36 AM EDTGale WarningBUF31 hr

Nearby

Wind Advisories in New York, 2019Every wind advisory in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.